# SDR UPS96821238

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy Lock
- Part number: 51036
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, GEAR NOT LATCHED LIGHT ILLUMINATED, CONFIRMED OPEN BY LOUD AIR NOISE.  COMPLETED QRH DID NOT FIX PROBLEM.  FOUND L-FWD NOSE GEAR DOOR HANGING OPEN DUE TO DEFECTIVE LOCK ON LINK ASSY.  REMOVED AND REPLACED LINK PER MM 32-22-02.  PERFORMED GEAR SWING ALL OPS CHECK NORMAL.  (P/N 5-1036) (S/N 312) ON, (P/N 5-1036) (S/N 462) OFF.
